Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Vibrating sensation in heart followed by palpitation, chestpain, shortness of breath. Having extra heartbeats. Suggestions?

Hi, my heart makes this buzzing/ virbrating sensation all the time, sometimes followed by a palpitation , chest pain and shortness of breath. I suffer from anxiety real badly but this occurs even when I m not anxious, the feeling actually makes my anxiety worse. The shortness of breath can get so bad that I have to use my husbands inhaler . My cardiologist has done a stress echo, ekg, and holter monitor . He said everything came back normal except my heart beats extra beats or something to that sort. He said it won t cause futher probelms and assures me that I won t get heart disease. But still this feeling scares cause I get it all the time literally
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of Symptomatic extra beats which needs treatment.
All other investigations are normal as you have mentioned while presence of vibrating feeling, breathlessness, and anxiety suggests treatment for symptomatic extra beats.
Extra beats may be physiological (fever, use of coffee, tea and chocolates, exercise etc.) or due to heart disease.
As you have normal stress test there appears to be least chance of heart disease induced extra beats.
Yet you should take beta blockers or calcium channel blockers on written prescription as these are symptomatic.
You should also take benzodiazepines for relaxing your anxiety.
Take care,
Dr. Mayank Bhargava
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor